# SDR ABXA040363

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BULGED AND FASTENERS HEAD SHEARED LEFT SIDE OF TAILSKID FAIRING.  CUT OUT DAMAGED AREA AND INSTALLED FABRICATED DOUBLER REPAIR, TREATED, ALODINED AND PRIMED IAW DC-8 SRM 51-1-21, 53-2-1, 51-1-8, 51-1-20, AND REA D853-50297-MR.
